| Model Number |
20159E |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd alaris smartsite extension y set the set did not flow correctly.There was no report of patient impact.The following information was provided by the initial reporter: y sets not flushing.
Additional Manufacturer Narrative
H6: investigation summary : no product or photo was returned by the customer.It was reported by the customer "y sets not flushing." the customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 20159e because a lot number is unknown.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description